This pressure is ruining my day and my two jobs. I just went from 150mg to 300mg today but the pressure has been ongoing. Will this side effect ever stop? This medicine works for me and I really dont want to switch but I cant stand the pain anymore.
Can you please name the medication?
Without knowing what you are taking, this side effect sounds serious, I suggest either talking to your Dr. or simply seeking medical assistance immediately, there are eye drops which can reduce the pressure, but I can not seem to remember which ones right now, call your Dr. at once or go to the ER (have someone take you).
All the best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2011 • 6 answers
Posted 21 Mar 2012 • 1 answer
Posted 19 Dec 2012 • 1 answer
Posted 7 Sep 2013 • 1 answer
Fetzima - All I hear is about side effects, so many and bad ones. I'm in such a bad way, so severly?
Posted 19 Aug 2016 • 3 answers